# SDR ZIAA03002

- Difficulty date: February 18, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N343HA
- Make and model: Lkheed 188A
- Aircraft serial: 1053
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FOUND CORROSION ON LEFT WING LOWER SURFACE NR 4 WING PLANK TRAILING EDGE BETWEEN APPROXIMATE LWS 448 AND LWS 533.  REMOVED CORRODED SECTION OF NR 4 WING PLANK TRAILING EDGE PER ZANTOP DWG S59-R01.  (M)
